# SDR SWAA2023110605375

- Difficulty date: September 28, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521CB HAS A CRACK AT FWD I/B FASTENER HOLE.<[01] PANEL 521CB WITH A CRACK AT FWD I/B FASTEN HOLE WAS REPAIRED IAW SRM 51-70-05-2R-6.;[02] VERIFIED PANEL 521CB WAS REPAIRED IAW SRM 51-70-05-2R-6.
